RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 3, Pages 333–338 (Mi mz9514)  

Endomorphically closed quasigroups

A. D. Bol'bot, Yu. N. Golubev

Institute of Mathematics, Siberian Branch, Academy of Sciences of the USSR

Abstract: We construct examples of an endomorphically closed loop and of an endomorphically closed $TS$-quasigroup that are not entropic.

Full text: PDF file (598 kB)

English version:
Mathematical Notes, 1970, 7:3, 201–203

Bibliographic databases:

UDC: 512.4
Received: 12.02.1968

Citation: A. D. Bol'bot, Yu. N. Golubev, “Endomorphically closed quasigroups”, Mat. Zametki, 7:3 (1970), 333–338; Math. Notes, 7:3 (1970), 201–203

Citation in format AMSBIB
\Bibitem{BolGol70}
\by A.~D.~Bol'bot, Yu.~N.~Golubev
\paper Endomorphically closed quasigroups
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 3
\pages 333--338
\mathnet{http://mi.mathnet.ru/mz9514}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=260910}
\zmath{https://zbmath.org/?q=an:0205.01601}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 3
\pages 201--203
\crossref{https://doi.org/10.1007/BF01093115}


Linking options:
  • http://mi.mathnet.ru/eng/mz9514
  • http://mi.mathnet.ru/eng/mz/v7/i3/p333

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:82
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020